# SDR UIEA200800109

- Difficulty date: April 4, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 95,369 hours, 19,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED LEADING EDGE ON UPPER SURFACE HAS AN AREA OF 30.0 INCHES BY 10.0 INCHES OF DELAMINATION.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 51-40-09, FIG 18, SHEET 3 AND 5, PREPREG 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A425.
